# SDR HEEA084285

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 206011100105
- Part serial: HB444
- Condition: Leaking
- Location: Main Rotor
- Part time: 8,754 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD IS SLINGING GREASE FROM END OF GRIP. REPLACED 4 NUTS EB902514 DUE TO CORROSION AND RETAINER 206011129003 DUE TO BEING WORN.  REPAIRED.
